# SDR DXTA200601768

- Difficulty date: November 30, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 8,529 hours, 5,535 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Metering Valve
- Part number: 99144682
- Part serial: 0026A
- Condition: Failed
- Location: Mlg
- Part time: 8,529 hours, 5,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF A LOUD BANG CAN BE HEARD AND FELT AS THE GEAR HANDLE IS RAISED.  LAST TAKEOFF AT -6C WAS THE MOST PRONOUNCED. REMOVED FAULTY BRAKE METERING VALVE AND INSTALLED NEW UNIT.  PERFORMED LEAK AND OPS CHECKED GOOD.  IAW MM 32-42-03.
